# SDR SWIA202054059

- Difficulty date: September 1, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA-PAX DOOR PIANO HINGE FUSELAGE SIDE LUG NR 22 SMALL NICK ON UPPER SURFACE & LAND NR 27 HAS GOUGE FROM MIGRATED HINGE PIN ROLL PIN.  REPAIRED LUG NR 22 TYPE 1 AND LAND NR 27 TYPE 4 REPAIR, REF REO.  DETAILED VISUAL INSPECT, PER NDTM, PART NUMBER: -, SERIAL NUMBER: 10228, POSITION.  C-CHECK RO 11/12/2020.  COMPLIED WITH DETAILED VISUAL INSPECTION, PER NDTM FOUND GOUGE ON LANDING NR 27 REPAIRED GOUGE, IAW MHIRJ REO ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED ANALYSIS TO DETERMINE ADDITIONAL REQUIREMENTS WILL BE COMPLETED WITHIN 12 MONTHS FROM ISSUE DATE OF THIS REPAIR.  NO WEIGHT CHANGE.  COMPLIED WITH M-337 AND M-131.
